MathSciNet Relay Station
MathSciNet bibliographic data
MR2466017 (2009j:30101) 30F40 (20H10)
Araki, Yoshiaki; Ito, Kentaro An extension of the Maskit slice for 4-dimensional Kleinian groups. Conform. Geom. Dyn. 12 (2008), 199–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement